# SDR AALA20100120TUL10

- Difficulty date: January 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 84,503 hours, 16,884 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLC - INFLIGHT JFK-SFO.  CREW REPORTED LEFT ENGINE FIRE WARNING LOOP TWO EICAS MESSAGE.  FLIGHT DIVERTED SLC LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FIRE DETECTION SYSTEM LOOP 2 HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
